Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Fixed points and random fixed points
for weakly inward approximable maps

Author: Donal O'Regan
Journal: Proc. Amer. Math. Soc. 126 (1998), 3045-3053
MSC (1991): Primary 47H04, 47H10, 47H40, 54C60, 54H25
MathSciNet review: 1469430
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we obtain new fixed point and random fixed point theory for approximable maps.

References [Enhancements On Off] (What's this?)

  • 1. J. Banas and K. Goebel, Measures of noncompactness in Banach spaces, Marcel Dekker, New York, 1980. MR 82f:47066
  • 2. H. Ben-El-Mechaiekh and P.Deguire, Approachability and fixed points for non-convex set-valued maps, Jour. Math. Anal. Appl., 170(1992), 477-500. MR 94a:54103
  • 3. H. Ben-El-Mechaiekh and A.Idzik, A Leray-Schauder type theorem for approximable maps, Proc. Amer. Math. Soc., 122(1994), 105-109. MR 94k:54074
  • 4. A. Cellina, A theorem on the approximation of compact multivalued mappings, Atti. Accad. Naz. Lincei Rend., 47(1969), 429-433. MR 43:2676
  • 5. K. Deimling, Multivalued differential equations, Walter de Gruyter, Berlin, 1992. MR 94b:34026
  • 6. P. M. Fitzpatrick and W. V. Petryshyn, Fixed point theorems for multivalued noncompact acyclic mappings, Pacific Jour. Math., 54(1974), 17-23. MR 53:8973
  • 7. L. Gorniewicz, A. Granas and W. Kryszewski, Sur la méthode de l'homotopie dans la théorie des points fixes pour les applications multivoques (partie 1: Transversalité topologique), C. R. Acad. Sci. Paris, Ser. 1, 307(1988), 489-492. MR 90g:55002
  • 8. M. Lassonde, On the use of KKM multifunctions in fixed point theory and related topics, Jour. Math. Anal. Appl., 97(1983), 151-201. MR 84k:47049
  • 9. D. O'Regan, Some fixed point theorems for concentrative mappings between locally convex linear topological spaces, Nonlinear Analysis, 27(1996), 1437-1446. MR 97i:47121
  • 10. D. O'Regan, A topological approach to integral inclusions, Proc. Royal Irish Acad., 97A (1997), 101-111.
  • 11. D. O'Regan, A continuation theory for weakly inward mappings, Glasgow Math. Journal, to appear.
  • 12. S. Park, Fixed point for approximable maps, Proc. Amer. Math. Soc., 124(1996), 3109-3114. MR 96m:47108
  • 13. S. Reich, A fixed point theorem in Fréchet spaces, Jour. Math. Anal. Appl., 78(1980), 33-35. MR 82h:47055
  • 14. K. K. Tan and X. Z. Yuan, Random fixed point theorems and approximation in cones, Jour. Math. Anal. Appl., 185(1994), 378-390. MR 95d:47085

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47H04, 47H10, 47H40, 54C60, 54H25

Retrieve articles in all journals with MSC (1991): 47H04, 47H10, 47H40, 54C60, 54H25

Additional Information

Donal O'Regan
Affiliation: Department of Mathematics, University College Galway, Galway, Ireland

Received by editor(s): December 26, 1996
Received by editor(s) in revised form: March 17, 1997
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society